# SDR MASA200602313

- Difficulty date: September 18, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 21,132 hours, 18,622 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7200 BUF - ON FINAL APPROACH INTO BUF, THE APU FIRE WARNING WENT OFF AND  AUTO SHUTDOWN.  CONTRACT MX FOUND IT TO BE A FALSE WARNING AND BOTTLES HAD NOT DISCHARGED.  SYSTEM OPS CHECKED GOOD.
